MathSciNet Relay Station
MathSciNet bibliographic data
MR196076 10.20 (30.49)
Knopp, M. I.; Lehner, J.; Newman, M. A bounded automorphic form of dimension zero is constant. Duke Math. J. 32 1965 457–460.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement